then on the week after that, i took the birth control and now i'm on my third week on the pill. i should be starting my period next week on a wednesday. will i still get my period on the same day or will it be late because of the antibiotics delaying the effectiveness of the birth control?
Antibiotics decrease effectiveness of the pill as in you can get pregnant if you have sex while on both, antibiotics and the pill, unless you use a back up, like a condom. You should use condoms and not rely only on the pill for contraception the whole time you are on antibiotics and for seven days after you finish the last antibiotic. You should continue taking your birth control pill every day even while you use the back up. If you spotted while on antibiotics (this can happen to some women when they take antibiotics while on the pill) you may not bleed much during your week of placebo pills, if you did not spot then it is likely that your period when come as expected. If you had sex and did not use a back up method like condoms, while you were on antibiotics and you miss your next period, there is a possibility of pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2012 • 1 answer
Tri-Sprintec - I finished a pack of tri sprintec and took a week of antibiotics for step throat and?
Posted 30 May 2014 • 1 answer
Posted 13 Mar 2015 • 1 answer
Posted 3 Aug 2015 • 1 answer
Posted 3 Dec 2015 • 1 answer